MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID, CORE PACK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID, CORE PACK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number EUXHCP
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Nasal Obstruction (2466); Electric Shock (2554); Dry Mouth (4485)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging patient experienced electric shocks and headaches.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Additional Manufacturer Narrative
The manufacturer previously reported information of a device returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient also alleges that the humidity is too high and is blocking her nose, waking up with dry mouth and feeling dizziness.The patient took prescribed medications.In this report, section b1 - adverse event/product problem has been updated.Section b3 - event date has been updated.Section b7 - other relevant history has been updated.Section h1 - type of reported complaint has been updated.Section h6 - adverse event problem health effect - clinical and impact code has been updated.

Brand Name
DREAMSTATION HUMID, CORE PACK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19236808
Report Number2518422-2024-24794
Device Sequence Number18151276
Product Code BZD
UDI-Device Identifier00606959023246
UDI-Public00606959023246
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEUXHCP
Device Catalogue NumberEUXHCP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown